Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor xr

Posted by Tracee on July 7, 2003, at 3:50:12

In reply to Re: effexor xr Pete27, posted by CherC68 on July 6, 2003, at 21:31:26

Hi all, I have made the decision not to go off the efexor xr just yet, but I know that it is just not the right medication for me. I have read on the posts that some of you have felt a sharp rise and fall of emotions after going off the meds. I have started to experience this in myself in the past week or so. I am still on 225mg per day though. Has anyone else experienced this as well? I know that some irritability can be a side-effect, but I don't just feel irritable I feel angry. My husband says I'm just not me anymore. I feel so confused at the moment. My G.P. is arranging for me to see a psychiatrist a.s.a.p. and a counsellor as well. Any suggestions would be greatly appreciated as right now, I feel like I'm losing the plot... fast.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tracee thread:104118
URL: http://www.dr-bob.org/babble/20030701/msgs/239811.html